CLAY PARK LABS.
Acephen Acetaminophen suppositories 120 mg, Pediatric Uses temporarily reduces fever, relieves minor aches, pains, and headache.
Active Ingredients:Acephen Acetaminophen suppositories 120 mg, Pediatric (in each rectal suppository) Acetaminophen 120 mg.
Inactive Ingredients:Butylated hydroxyanisole,butylated hydroxytoluene,
glyceryl stearate, hydrogenated vegetable oil, polyethylene glycol 40 stearate, polysorbate 80.
Do not use more than directed remove foil wrapper, insert suppository well up into rectum. children 3-6 years. 1 suppository every 4 to 6 hours while symptoms persist; do not exceed 6 suppositories in any 24 hour period. children under 3 years: ask a doctor.
For rectal use only. Stop use and ask a doctor if
. Fever lasts more than 3 days (72 hours), or recurs
. You need to use this product for pain for more than 5 days continuously
Severe or recurrent pain, or high or continued fever may indicate a serious illness. Keep out of reach of children. If swallowed or in case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical in case of overdose for children even if you do not notice any signs or symptoms.